MAUDE Adverse Event Report: Medline Industries, LP MEDLINE CO-LABEL; DBD-GLOVE,EXAM,NTRLE,ALOE,PF,LF,BOSMA,S

Medline Industries, LP MEDLINE CO-LABEL; DBD-GLOVE,EXAM,NTRLE,ALOE,PF,LF,BOSMA,S
Catalog Number 73-20101
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2024
Type of Reportable Event Malfunction

Brand Name
MEDLINE CO-LABEL
Common Device Name
DBD-GLOVE,EXAM,NTRLE,ALOE,PF,LF,BOSMA,S
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50953637
Report Number1417592-2026-55241
Device Sequence Number10446066
Product Code LZA
UDI-Device Identifier20884389812874
UDI-Public20884389812874
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K010097
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number73-20101
Device Lot NumberAN230809494
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown